View Full Version : Finasteride-induced puffy nipples?

08-13-2010, 05:31 PM
Hi all,

I have recently started taking proscar (1/5th of a pill per day) for the last 3 weeks (a few weeks after my hair transplant). Everything has gone ok thus far with regards to the medication (no side effects to date), however I have noticed my nipples have become more puffy in the last 2 days. By puffy, I mean that they are more dome shaped as opposed to being flat. I am in good health, exercise regularly and am not in the least fat (am slim). No lumps can be felt, and the nipples are not painful. This occurrence, although not terribly unsightly till now, does however raise very concerning questions:

- Can my nipples return to normal after my body readjusts? If so, how long should I keep on taking proscar until I can determine whether they will go?

- Does this mean that I am prone to developing more severe gynecomastia?

- Is the initial onset of puffy nipples at all common?

- Is it something that should worry me?

Any advice would be greatly appreciated! Thank you for your time.